NUMERICAL SOLUTION OF LR FUZZY HUNTER-SAXETON EQUATION BY USING HOMOTOPY ANALYSIS METHOD

Articles > Article ยท 2012

Authors: Sh. Sadigh Behzadi, Ahmet YILDIRIM

Journal of Applied Analysis & Computation, International, 2012, vol 2, pp 1-10

DOI: 10.11948/2012001

Summary

In this paper, a LR fuzzy Hunter-Saxton equation is solved by using the homotopy analysis method (HAM). The approximation solution of this equation is calculated in the form of series which its components are computed by applying a recursive relation. The existence and uniqueness of the solution and the convergence of the proposed method are proved. A numerical example is studied to demonstrate the accuracy of the presented method.

View details